Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

August 3, 2012Pike County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 3, 2012, 8:55 PM EDT for Pike County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2012, 8:55 PM EDT (00:55 UTC)
Expired
Aug 3, 2012, 9:45 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA

County Pike County, GA

The radar

The Atlanta radar (KFFC), 34 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.9 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1273 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1107 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

916 
WWUS82 KFFC 040055
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 PM EDT FRI AUG 3 2012

GAZ056-068-070-040145-
855 PM EDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SPALDING...PIKE AND LAMAR COUNTIES UNTIL 945 PM EDT...

AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ZEBULON...MOVING NORTHWEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SPALDING...PIKE AND LAMAR COUNTIES THROUGH 945 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MILNER...MEANSVILLE...
ZEBULON...CONCORD...HILLTOP AND WILLIAMSON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3310 8449 3322 8438 3313 8417 3299 8426
TIME...MOT...LOC 0056Z 125DEG 3KT 3312 8436

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 3, 8:50 PM EDT, 5 minutes earlier.

Area forecast discussion, Aug 3, 8:50 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT FRI AUG 3 2012

.PREV DISCUSSION... /ISSUED 303 PM EDT FRI AUG 3 2012/

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SHOWERS MOVING INTO THE AREA FROM THE NW.
ISOLATED THUNDERSTORMS SHOULD START MOVING INTO THE AREA AS SOON AS
THINGS DESTABILIZE A BIT MORE THIS AFTERNOON. THE BIGGEST THREAT
STILL APPEARS TO BE ISOLATED AREAS OF FLOODING AS PW VALUES ARE IN
THE 2 TO 2.20 INCH RANGE THROUGH 00Z SUN. CAPES ARE IN THE 1500 TO
2000 J/KG RANGE WITH LIS NEAR -3 TO -4 THIS AFTERNOON. THE
INSTABILITIES DROP OFF VERY QUICKLY AFTER SUNSET BUT THE PWS
CONTINUE TO STAY UP. THE SHORTWAVE MOVING SE OUT OF MIDDLE TN WILL
PUSH INTO NW GA LATTER TONIGHT AND STALL ACROSS N AND W GA THROUGH
00Z SUN. IT WILL STAY THERE BEFORE BEGINNING TO MAKE ITS WAY BACK
NORTHWARD AS THE BERMUDA LIKE RIDGE BEGINS TO BUILD IN FROM THE
ATLANTIC SAT/SUN. WILL CONTINUE WITH LIKELY POPS THIS AFTERNOON
AND TONIGHT WITH CHANCE POPS SAT/SAT NIGHT. TEMPS WILL STAY NEAR
OR SLIGHTLY BELOW SEASONAL NORMS DUE TO THE PRECIP AND CLOUD
COVER EXPECTED.

01

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
DESPITE SLIGHT TIMING DIFFERENCES...MODELS ARE STILL IN FAIRLY GOOD
AGREEMENT WITH A COLD FRONT MOVING INTO NORTH GEORGIA ON MONDAY AND
SINKING INTO CENTRAL GEORGIA ON TUESDAY. BASED ON CONSISTENCY OF
MODELS WITH AFFECTS FROM FRONT EXPECTED ACROSS THE CWA MONDAY AND
TUESDAY...HAVE INCREASED POPS CLOSER TO THE HIGHER END OF CHANCE.
DIFFERENCES IN GFS AND ECMWF BECOME MORE APPARENT INTO MIDWEEK. 12Z
GFS WANTS TO LINGER THE FRONT ACROSS THE CWA THROUGH THE LONG TERM
WHILE THE 00Z ECMWF SLIDES THE BOUNDARY SOUTH OF THE AREA. WITH IT
BEING SUMMER HAVE TRENDED TOWARD LOW END CHANCE POPS...CLOSER TO
THE GFS SOLUTION. WITH LINGERING BOUNDARY SUGGESTED THOUGH BY THE
GFS...POPS MAY BE A LITTLE ON THE LOW SIDE.

11

&&

.AVIATION...
00Z UPDATE...
SCATTERED THUNDERSTORM DEVELOPMENT AND ASSOCIATED OUTFLOW
BOUNDARIES WILL CONTINUE TO BRING THE POTENTIAL FOR GUSTY VARIABLE
WINDS AND REDUCED VSBYS NEAR KATL AND OTHER SITES THIS EVENING.
CIGS WILL GENERALLY STAY VFR THROUGH 06Z TONIGHT THEN LIKELY LOWER
TO MVFR OR LOWER AT 1-2 KFT BETWEEN 06Z AND 15Z ALONG WITH SOME BR
AND 5-6SM VSBYS. WINDS SHOULD BECOME SSW TO SW STAYING FAIRLY
LIGHT OVERNIGHT AND UNDER 10KTS SATURDAY. TSRA IS POSSIBLE AGAIN
SATURDAY AFTERNOON SO HAVE INCLUDED PROB30 GROUP FROM 19-23Z.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON TIMING OF CONVECTION AND OVERNIGHT CIGS.
HIGH CONFIDENCE ALL ELSE.

03

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  89  71  91 /  40  40  30  30
ATLANTA         74  87  72  89 /  30  40  40  30
BLAIRSVILLE     68  83  68  85 /  70  50  30  40
CARTERSVILLE    71  89  70  90 /  60  50  30  40
COLUMBUS        75  91  73  91 /  30  40  40  30
GAINESVILLE     72  87  71  89 /  60  40  30  30
MACON           74  91  72  92 /  30  40  40  30
ROME            72  91  71  91 /  60  50  30  50
PEACHTREE CITY  71  89  70  90 /  30  40  40  30
VIDALIA         73  93  74  93 /  20  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....11
AVIATION...03
Hazardous weather outlook, Aug 3, 11:03 AM EDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1103 AM EDT FRI AUG 3 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041515-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1103 AM EDT FRI AUG 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
NUMEROUS THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT ACROSS
NORTH GEORGIA. SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND
TONIGHT ACROSS CENTRAL GEORGIA.

.SYNOPSIS...
A SHORTWAVE WILL MOVE ACROSS NORTH GEORGIA TODAY HELPING TO
INCREASE THE CHANCE OF RAIN ACROSS NORTH GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE GUSTY WINDS...SMALL HAIL AND LIGHTNING.

.DISCUSSION...
MOISTURE WILL CONTINUE TO BE PUSHED INTO THE AREA AROUND THE
BACKSIDE OF THE HIGH OFF THE EAST COAST WHILE A SHORTWAVE TRACKS
ACROSS NORTH GEORGIA...INCREASING THE RAIN CHANCES ACROSS THAT
AREA. CAPES EXCEEDING 1000 J/KG...AN AMPLE SUPPLY OF MOISTURE AND
THE AFTERNOON HEATING WILL ALL COMBINE TO AID THE THUNDERSTORM
DEVELOPMENT THIS AFTERNOON THROUGH TONIGHT.

ALTHOUGH RAINFALL AMOUNTS WILL GENERALLY BE LESS THAN A HALF
INCH...WITH AMPLE MOISTURE IN PLACE ACROSS THE AREA AND HEAVY RAIN
IN THUNDERSTORMS...POTENTIAL EXISTS FOR LOCALIZED HIGHER RAINFALL
AMOUNTS. WILL MONITOR FOR POTENTIAL OF LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
WITH MOISTURE REMAINING IN PLACE ACROSS THE AREA...SCATTERED
THUNDERSTORMS WILL BE POSSIBLE EACH DAY. A FRONT IS FORECAST TO MOVE
INTO THE STATE LATE MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 3, 7:36 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT FRI AUG 3 2012

GAZ054-055-057-040015-
736 PM EDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 815 PM EDT...

AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FAYETTEVILLE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 815 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE FAYETTEVILLE...SANDY
CREEK...INMAN...WOOLSEY...KENWOOD...JW SMITH RESERVOIR...IRONDALE...
ATLANTA MOTOR SPEEDWAY...JONESBORO...BONANZA...HAMPTON...LOVEJOY...
EAGLES LANDING...STOCKBRIDGE AND LAKE SPIVEY. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3359 8420 3337 8419 3335 8435 3335 8439
      3334 8439 3333 8453 3350 8459
TIME...MOT...LOC 2336Z 257DEG 15KT 3343 8445
Special weather statement, Aug 3, 7:59 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT FRI AUG 3 2012

GAZ023-034-035-040045-
759 PM EDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARROW...GWINNETT AND HALL COUNTIES UNTIL 845 PM EDT...

AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REST HAVEN...MOVING EAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BARROW...GWINNETT AND HALL COUNTIES THROUGH 845 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE HOG MOUNTAIN...REST
HAVEN...BUFORD AND FLOWERY BRANCH. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3422 8388 3404 8380 3401 8397 3416 8403
TIME...MOT...LOC 2359Z 251DEG 6KT 3410 8395
Special weather statement, Aug 3, 8:17 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
817 PM EDT FRI AUG 3 2012

GAZ050-040100-
817 PM EDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GREENE COUNTY UNTIL 900 PM EDT...

AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UNION POINT THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
GREENE COUNTY THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE UNION POINT...WOODVILLE AND JACKSONVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3362 8299 3356 8310 3366 8315 3371 8308
      3371 8306 3364 8297
TIME...MOT...LOC 0018Z 238DEG 1KT 3364 8308
Special weather statement, Aug 3, 8:32 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 PM EDT FRI AUG 3 2012

GAZ045-046-055>057-040100-
832 PM EDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SPALDING...ROCKDALE...DEKALB...HENRY AND CLAYTON COUNTIES UNTIL
900 PM EDT...

AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MORROW TO SUNNY SIDE...MOVING EAST AT 15
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SPALDING...ROCKDALE...DEKALB...HENRY AND CLAYTON COUNTIES
THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE SUNNY SIDE...ATLANTA MOTOR SPEEDWAY...BONANZA...IRONDALE...
HAMPTON...LOVEJOY...JONESBORO...FOREST PARK...LAKE CITY...MORROW...
FORT GILLEM...CONLEY...LAKE SPIVEY...LUELLA AND PANOLA MOUNTAIN STATE
PARK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3369 8418 3348 8408 3335 8405 3332 8434
      3349 8438 3362 8443
TIME...MOT...LOC 0032Z 268DEG 11KT 3358 8439 3347 8433
          3335 8428
Special weather statement, Aug 3, 8:46 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
846 PM EDT FRI AUG 3 2012

GAZ023-025-040130-
846 PM EDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HALL AND JACKSON COUNTIES UNTIL 930 PM EDT...

AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLOWERY BRANCH...MOVING NORTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS HALL AND JACKSON COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE AQUALAND PARK...FLOWERY BRANCH...
OAKWOOD...TALMO...CANDLER...CHESTNUT MOUNTAIN...ROAD ATLANTA-LANIER
SPEEDWAY AND GAINESVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3437 8382 3419 8362 3413 8390 3420 8398
TIME...MOT...LOC 0047Z 240DEG 4KT 3418 8391
Special weather statement, Aug 3, 8:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 PM EDT FRI AUG 3 2012

GAZ056-068-070-040145-
855 PM EDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SPALDING...PIKE AND LAMAR COUNTIES UNTIL 945 PM EDT...

AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ZEBULON...MOVING NORTHWEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SPALDING...PIKE AND LAMAR COUNTIES THROUGH 945 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MILNER...MEANSVILLE...
ZEBULON...CONCORD...HILLTOP AND WILLIAMSON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3310 8449 3322 8438 3313 8417 3299 8426
TIME...MOT...LOC 0056Z 125DEG 3KT 3312 8436

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:17 PM EDTSpecial Weather StatementFFCGreene43 min
Aug 3, 8:32 PM EDTSpecial Weather StatementFFCHenry28 min
Aug 3, 8:46 PM EDTSpecial Weather StatementFFCHall44 min
Aug 3, 9:10 PM EDTSpecial Weather StatementFFCJohnson50 min
Aug 3, 9:31 PM EDTSpecial Weather StatementFFCSpalding44 min
Aug 3, 9:49 PM EDTSpecial Weather StatementFFCHall41 min
Aug 3, 10:05 PM EDTSpecial Weather StatementFFCJefferson40 min
Aug 4, 12:34 AM EDTSpecial Weather StatementFFCPutnam26 min
Aug 4, 1:00 AM EDTSpecial Weather StatementFFCHancock, Putnam30 min
Aug 4, 2:43 PM EDTSpecial Weather StatementFFCFloyd62 min
Aug 4, 3:11 PM EDTSpecial Weather StatementFFCPolk49 min
Aug 4, 3:57 PM EDTSpecial Weather StatementFFCPolk33 min
Aug 4, 5:02 PM EDTSpecial Weather StatementFFCHaralson, Polk43 min
Aug 4, 7:18 PM EDTSpecial Weather StatementFFCBarrow, Jackson27 min
Aug 4, 7:27 PM EDTSpecial Weather StatementFFCDouglas33 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.